# SDR DALA2018011800287

- Difficulty date: January 18, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 66,343 hours, 48,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FIRST CLASS CEILING INOPERATIVE.  REPLACED THE BATTERY PACK B5-100 IAW AMM 33-53. OPS CHECKED GOOD.
